# SDR FDEA201702180593

- Difficulty date: February 18, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 3,387 hours, 1,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Unsecure
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S EMERGENCY ESCAPE ROPE COVER DOES NOT REMAIN  CLOSED.   REPAIRED THE ESCAPE ROPE IN THE ROPE CONTAINER IAW AMM 25-61-02-2.  OPENED AND CLOSED THE ROPE CONTAINER DOOR SEVERAL TIMES,  CHECKED THE DOOR IS SECURED CLOSED. ACFT OK FOR SERVICE.
